# SDR FDEA201603070857

- Difficulty date: March 7, 2016
- Submitted: March 7, 2016
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 76,367 hours, 17,978 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB75791
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF HFEC INSPECTION ON LT WING FIXED LE, SKIN ADJACENT TO CUT OUT & ACCESS DOORS, FOUND CRACK INDICATION AT NR 10 SLAT TRACK, INBD SIDE CORNER NR 13, APPROX 0.20' IN LENGTH.  REPAIRED CARRIED OUT AT LT WING FIXED LE SKIN CUT OUT AT NR 10 SLAT TRACK INBD SIDE CORNER, IAW SRM 57-40-02-2R FIG 201 REPAIR 7 AT XOS 661 - 657.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
